MDR TB Quiz
How long does it take for your complexion to be back to normal again after Finishing Your TB Treatment ?
Hi Ntash23 - sorry I don’t know the answer to your question. I’m not even sure how common it is. I have not had any personal experience myself.
Hope your feeling loads better though x
Is the change in complexion due to rifampicin or clofazamine?
For clofazamine it can take a while - a few months up to a year.
I'm not sure about rifampicin.
Thank you ❤️
And yes I was Taking Clofazimine
gave me anti tb drugs and after 2months i'm going to have Chest xray again. I am going to have my medical...
Hi guys, I'm currently on my 5th month of TB treatment, and I have a hard time struggling with some severe...
Does anyone who is living with TB and it's vile chemotherapy treatmentnet feel that there is a lack of...
me in ordar to help others who are going into treatment.
for the past 5 days or so, and I already started taking the anti-TB meds for a couple of days. Doctor...